Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

The five dimensional polyhedral Schoenflies theorem


Author: Ronald H. Rosen
Journal: Bull. Amer. Math. Soc. 70 (1964), 511-516
DOI: https://doi.org/10.1090/S0002-9904-1964-11176-9
MathSciNet review: 0163298
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. J. W. Alexander, On the subdivision of 3-space by a polyhedron, Proc. Nat. Acad. Sci. U.S.A. 10 (1924), 6-8.
  • 2. James W. Alexander, The combinatorial theory of complexes, Ann. of Math. (2) 31 (1930), no. 2, 292–320. MR 1502943, https://doi.org/10.2307/1968099
  • 3. R. H. Bing, The cartesian product of a certain nonfnanifold and a line is E4, Ann. of Math. (2) 65 (1957), 484-500.
  • 4. M. Brown, A proof of the generalized Schoenflies theorem, Bull. Amer. Math. Soc. 66 (1960), 74-76. MR 117695
  • 5. M. Brown, Locally flat imbeddings of topological manifolds, Ann. of Math. (2) 75 (1962), 331-341. MR 133812
  • 6. J. C. Cantrell, Almost locally flat embeddings of S, Bull. Amer. Math. Soc. 69 (1963), 716-718.
  • 7. J. C. Cantrell and C. H. Edwards, Almost locally polyhedral curves in Euclidean n-space, Trans. Amer. Math. Soc. 107 (1963), 451-457. MR 149453
  • 8. H. Gluck, Unknotting S1 in S4Bull. Amer. Math. Soc. 69 (1963), 91-94. MR 142114
  • 9. D. R. McMillan, The singular points of a topological embedding, Abstract 63T-373, Notices Amer. Math. Soc. 10 (1963), 588.
  • 10. E. E. Moise, Affine structures in 3-manifolds. V, Ann. of Math. (2) 56 (1952), 96-114. MR 48805
  • 11. R. L. Moore, Foundations of point set theory, Amer. Math. Soc. Colloq. Publ. Vol. 13, Amer. Math. Soc. Providence, R. I., 1932. MR 150722
  • 12. M. Newman, On the division of Euclidean n-space by topological (n-1)-spheres, Proc. Roy. Soc. London 257 (1960), 1-12. MR 123305
  • 13. R. H. Rosen, Stellar neighborhoods in polyhedral manifolds, Proc. Amer. Math. Soc. 14 (1963), 401-406. MR 150781
  • 14. R. H. Rosen, Polyhedral neighborhoods in triangulated manifolds, Bull. Amer. Math. Soc. 69 (1963), 359-361. MR 146808
  • 15. J. Stallings, On topologically unknotted spheres, Ann. of Math. (2) 77 (1963), 490-503. MR 149458
  • 16. R. L. Wilder, Topology of manifolds, Amer. Math. Soc. Colloq. Publ. Vol. 32, Amer. Math. Soc. Providence, R. I., 1949. MR 29491


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1964-11176-9

American Mathematical Society